Pacific Journal of Mathematics

Deforming p. l. homeomorphisms on a convex polygonal $2$-disk.

Chung Wu Ho

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 427-439.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910978

Mathematical Reviews number (MathSciNet)
MR0377908

Zentralblatt MATH identifier
0299.57005

Subjects
Primary: 57C15
Secondary: 57A05

Citation

Ho, Chung Wu. Deforming p. l. homeomorphisms on a convex polygonal $2$-disk. Pacific J. Math. 55 (1974), no. 2, 427--439. https://projecteuclid.org/euclid.pjm/1102910978


Export citation

References

  • [1] J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U. S. A., 9 (1923), 406-407.
  • [2] S. S. Cairns, Isotopic deformations of geodesic complexes on the 2-sphereand plane, Ann. of Math., 45 (1944), 207-217.
  • [3] S. S. Cairns, Deformations of plane rectilinearcomplexes, Amer, Math. Monthly, 51 (1944), 247-252.
  • [4] C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms I, Trans. Amer. Math. Soc, 181 (1973), 213-233.
  • [5] C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms II, Trans. Amer. Math. Soc, 181 (1973), 235-243.
  • [6] J. F. P. Hudson, Piecewise LinearTopology, Math. Lecture Notes Series, W. A. Benjamin Inc., New York, 1969.
  • [7] J. R. Munkres, ElementaryDifferentialTopology, Ann. of Math. Studies, No. 54, Revised Ed., Princeton Univ. Press, 1966.
  • [8] H. L. Smith, On continuous representations of a square upon itself, Ann. of Math., 19 (1917-18), 137-141.
  • [9] H. Tietze, Uber stetige Abbildungen einer Quadratflacheauf sich selbst, Rend. Circ. Mat. Palermo, 38 (1914), 247-304.
  • [10] O. Veblen, On the deformation of an n-cell, Proc. Nat. Acad. Sci., 3 (1917), 654- 659.
  • [11] J. H. C. Whitehead, On ^-complexes, Ann. of Math., 41 (1940), 809-824.